*is a bad person*

A while ago I switched my antipsychotic medication from risperidone to aripiprazole in an attempt to stop my weight gain spiraling out of control. It didn’t. I’ve put on about 35 pounds over where I was happy, I know it seems a petty thing to complain about in light of everything else going on out there but it’s enough to tip me close to the edge at times. So I’ve stopped taking it. I know I should wait to speak to my GP but I’m not due to see him until the start of February and I simply don’t want to gain another 10 pounds in the time until then. I know this isn’t what I should be doing and even more so as a future pharmacist (fingers crossed), I should be setting a responsible example but it’s kind of done now.

I only take a baby dose anyway and so far haven’t noticed too many ill effects (other than chucking my crochet across the room in a moment of rage but that’s just because it was being incompetent, nothing to do with me, honest). And now it’s on to a semi serious attempt to lose all this blasted weight. Why is it so much easier to gain weight than lose it? I got EA sports 2 for Christmas so hopefully a combination of that and the occasional run will see me right.

This written while I’m sitting with a bottle of wine and a box of chocolates. *is a hypocrite too*

Advertisements

2 Responses to *is a bad person*

  1. Aw {{{hugs}}} you’re not a bad person. Hope the drop in med doesn’t cause any nasty effects, but at the end of the day if the side-effects out weigh the benefits, then perhaps it’s not the drug for you… And pharmacists are the worst for bad examples… (at least the ones I know are… 😉 )

    Take care,
    Differently

  2. Sorry to hear about the weight gain, I found the best way to lose weight was to quit worrying about it! As soon as I managed to stop the worrying (easier said than done!) I stopped craving all the crap that was piling it on. Also being vegetarian and not drinking alcohol very often helps too. Hope you manage to find something that works for you, it’s hard because we’re all different and what works for one! Also hope the meds get sorted, last thing you need is to get ill trying to avoid weight gain.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: